English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Linear dispersion theory of parallel electromagnetic modes for regularized Kappa-distributions

Husidic, E., Lazar, M., Fichtner, H., Scherer, K., & Astfalk, P. (2020). Linear dispersion theory of parallel electromagnetic modes for regularized Kappa-distributions. Physics of Plasmas, 27: 042110. doi:10.1063/1.5145181.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
Husidic_Linear.pdf (Supplementary material), 4MB
 
File Permalink:
-
Name:
Husidic_Linear.pdf
Description:
-
Visibility:
Private
MIME-Type / Checksum:
application/pdf
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show
hide
Locator:
https://doi.org/10.1063/1.5145181 (Publisher version)
Description:
-

Creators

show
hide
 Creators:
Husidic, E.1, Author
Lazar, M.1, Author
Fichtner, H.1, Author
Scherer, K.1, Author
Astfalk, P.1, 2, Author              
Affiliations:
1Tokamak Scenario Development (E1), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856321              
2Tokamak Theory (TOK), Max Planck Institute for Plasma Physics, Max Planck Society, ou_1856309              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2020
 Publication Status: Published in print
 Pages: 16 p.
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1063/1.5145181
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Physics of Plasmas
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Melville, NY : AIP Publishing
Pages: - Volume / Issue: 27 Sequence Number: 042110 Start / End Page: - Identifier: ISSN: 1070-664X
CoNE: https://pure.mpg.de/cone/journals/resource/1000000000318080